# SDR 0602405519

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 62,841 hours, 26,293 cycles
- Engine: Pwa PW2037
- Engine time: 56,936 hours, 23,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB, HEAVY SMOKE ENTERED THE COCKPIT AND CABIN. FLIGHT CREW TURNED OFF BOTH PACKS AND SMOKE BEGAN TO DISSIPATE. FLIGHT CREW RETURNED TO DEPARTURE AIRPORT MAKING AN UNEVENTFUL LANDING. MAINTENANCE REPLACED ENGINE NR 2 AND PERFORMED PACK BURNOUT PROCEDURES.
